# SDR SWAA2019081335816

- Difficulty date: August 4, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 BEAM CRACKED IN FILLET AREA.   R&R R1 DOOR #4 BEAM IAW DWG.
